Per citar aquest document: http://ddd.uab.cat/record/1916
An endpoint Littlewood-Paley inequality for BVP associated with the Laplacian on Lipschitz domains
Auscher, P.
Tchamitchian, Ph.

Data: 1999
Resum: We prove a commutator inequality of Littlewood-Paley type between partial derivatives and functions of the Laplacian on a Lipschitz domain which gives interior energy estimates for some BVP. It can be seen as an endpoint inequality for a family of energy estimates.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 2 (1999) , p. 685-711, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_43299_09


27 p, 198.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir